# SDR SWAA2024031559814

- Difficulty date: March 6, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 44,562 hours, 27,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD L/H WINDSCREEN FLASHLIGHT BATTERY DAMAGED<[01] REMOVED AND REPLACED MAIN CABIN FWD L/H WINDSCREEN FLASHLIGHT AS PER DWG. NO. 25600001;[02] VERIFIED REMOVED AND REPLACED MAIN CABIN FWD L/H WINDSCREEN FLASHLIGHT.
